It works but only by megadosing
My skin cleared up when i megadosed on this vitamin. I had to stop a few months before I planned on becoming pregnant as I needed it out of my system. Although it worked while I was taking it, I wouldn't go back on it, as I can now see that megadosing is unhealthy. I tried taking it again in the last few months, at a lower dose, and it had no affect on my acne.
Excellent on existing spots but not for prevention
Once I feel a spot coming up, I will put this on it at night. I find that it draws the gunk up to the surface of the skin quicker than when I don't use it. It's of no use preventing new spots though.
35 year old female. Started suffering with acne at 15 years old. "Cured" by the pill from age 17 to 29. Been suffering to varying degrees since coming off the pill 7 years ago. I cut dairy completely out of my diet a month ago; milk, cheese, butter and all milk by products. At the same time I stopped using the topical treatment Clearogen that I had been using once a day, and use a natural wash & moisturiser instead. I also started taking a probiotic, Omega 3 fish oils and zinc. I added Agnus Castus too, but I admit I haven't been taking it everyday as I don't like the taste. I started drinking at least 1 cup of green tea per day. I have mild to moderate acne. I usually have about 2-3 active spots at any time. Up until day 10 my skin got a lot worse, with approximately 9 active spots. This then started to taper off. By day 21, I had no active spots. But at day 30, I'm now back to having 2-3 active spots, which is pretty much where I started. It is my time of month though, so maybe this is why, but I can't say for sure. I also have a lot of new red marks on my face from when my skin purged up until day 10. These will take a long time to fade. I am unsure or not whether to continue. I told myself I'd give it a month and see if it improved. I put a lot of effort in and I feel very disappointed that I don't have the results I was hoping for. Do I need to try it for longer? Are there any other vitamin supplements I should add? I just don't know whether to continue or not.
I have been using this item for 3.5 months now. I am not happy with the results. I still have acne. I have been using it inconjunction with Tetralysal antibiotics. The areas affected by acne has changed, before I started is was my t-zone, but now it has moved to my cheeks. Now, I have to start all over again and try a new product and hope that it works :(
I have been using this antibiotic for 3 months. I haven't seen any improvement with my acne. I use it in conjunction with Skinoren topical cream. I feel that by now, after 3 months, this antibiotic should have worked to some degree, and there should be an improvement, but I regret that there is not. My acne has definately changed though. I used to get spots on my t-zone; forehead, chin and nose area, and now those areas are relatively clear, but I am suffering really badly on my cheeks. I don't know what the reason for this is. I am not happy with the results of this product, and I am going to stop taking this antibiotic. Now I have to start all over again and try to find another product that will hopefully clear my acne :(
I took dianette for 13 years. Whilst taking it, I thought it was amazing! I never had to worry about acne, I didn't have any, it cleared it up within weeks. Although I was on it for a long time, my doctor told me it was safe, so I continued taking it, as it worked so well.<br/>I decided to come off it to give my body a break.<br/>Within a couple of weeks, I noticed my skin and hair became extremely oily! My skin would be oily within a couple of hours of cleansing, and same for my hair after shampooing. I started getting some blackheads but nothing major for the first 4 to 5 months. Then after approximately 4 to 5 months my acne started to come back with avengance!<br/>In addition to the extreme oiliness, I have moderately severe acne all over my face. I also have gotten really hairy with increased facial hair around the moustache, chin and cheek areas, and also body hair particularly around my nipples. It took 13 months before I started to get periods again after coming off it. I have been tested for PCOS and all came back clear. I am at my wits end.<br/>I have tried other things like Zineryt, Duac, Tetralysal, Skinoren since coming off Dianette but nothing has worked.<br/>My advice is not to go on it in the first place. While everything might seem ok whilst your taking it, when you come off it, your acne will come back worse than before.